# SDR AALA961859

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND TWO FEET OF EMERGENCY EXIT FLOOR PATH LIGHTING IN AFT CABIN INOPERATIVE.  REPLACED SECTION OF EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
